MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1472-8206.2011.00929.x

Медицинская библиотека · Fundamental & clinical pharmacology · 2011

Systemic lupus erythematosus induced by interferon β1 therapy in a patient with multiple sclerosis.

Bahri Dalila Mrabet, Khiari Hela, Essouri Asma, Laadhar Lilia, Zaraa Ines, Mrabet Amel, Meddeb Nihel, Sellami Slaheddine

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced lupus erythematosus is defined as a lupus-like syndrome temporally related to a drug exposure. We report a 34-year-old woman with multiple sclerosis who developed, while being treated with interferon β-1a, myalgia and associated with wrist synovitis. Clinical and immunologic investigations were in favor of systemic lupus erythematosus. Interferon therapy was maintained. Under corticosteroids and antipaludeen treatment, the patient did not develop any other lupic manifestations.

Для цитирования: Bahri Dalila Mrabet, Khiari Hela, Essouri Asma, Laadhar Lilia, Zaraa Ines, Mrabet Amel, Meddeb Nihel, Sellami Slaheddine. Systemic lupus erythematosus induced by interferon β1 therapy in a patient with multiple sclerosis.. Fundamental & clinical pharmacology. 2011. DOI: 10.1111/j.1472-8206.2011.00929.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.